# SDR ABXA9700447

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 39566892
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE LANDING GEAR INBOARD DOOR HINGE CRACKED.  REPLACED HINGE IAW DC9 MM.
